Translator Disclaimer
August 2021 Nondefinability of Rings of Integers in Most Algebraic Fields
Philip Dittmann, Arno Fehm
Author Affiliations +
Notre Dame J. Formal Logic 62(3): 589-592 (August 2021). DOI: 10.1215/00294527-2021-0029

Abstract

We show that the set of algebraic extensions F of Q in which Z or the ring of integers OF are definable is meager in the set of all algebraic extensions.

Citation

Download Citation

Philip Dittmann. Arno Fehm. "Nondefinability of Rings of Integers in Most Algebraic Fields." Notre Dame J. Formal Logic 62 (3) 589 - 592, August 2021. https://doi.org/10.1215/00294527-2021-0029

Information

Received: 30 December 2020; Accepted: 25 May 2021; Published: August 2021
First available in Project Euclid: 6 October 2021

Digital Object Identifier: 10.1215/00294527-2021-0029

Subjects:
Primary: 11U09
Secondary: 12L12

Rights: Copyright © 2021 University of Notre Dame

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 3 • August 2021
Back to Top